MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE

ABBOTT MEDICAL MITRACLIP; CATHETER, STEERABLE
Model Number SGC0701
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a thrombus was observed on the guidewire in the right atrium.Heparin medication was given to the patient.Aspiration was performed for removal of thrombus and was unsuccessful.Thrombus was initially observed on transeptal wire and is believed to be moved by steerable guide catheter (sgc).The sgc was replaced with another device to complete the procedure.The mr was reduced to grade 1 post procedure.There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation was unable to determine a cause for the reported thrombosis.Thrombosis is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported medication required and unexpected medical intervention were results of case specific circumstances as medication was given and additional aspiration was provided.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
MITRACLIP
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23619028
Report Number2135147-2025-06794
Device Sequence Number9072633
Product Code DRA
UDI-Device Identifier08717648231025
UDI-Public(01)08717648231025(17)260916(10)50312A4036
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2026
Device Model NumberSGC0701
Device Catalogue NumberSGC0701
Device Lot Number50312A4036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MITRACLIP
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexUnknown